# SDR SIMA20120611002

- Difficulty date: June 11, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 22,215 hours, 15,826 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: B0305055300GG436
- Part serial: 01681
- Condition: Inoperative
- Location: Lt Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLT 9804, CREW REPORTED, CLIMBING THRU 31,600 FT, RECEIVED A  LT BLEED DUCT WARNING MESSAGE.  BOTH PACKS SHUTOFF.  PERFORMED AN EMERGENCY DESCENT TO 10,000 FT.  LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED FWD CLAMP IAW MM 21-53-14.  OPERATED BOTH PACKS FOR 90 MINUTES AND COULD NOT DUPLICATE BLEED LEAK.  REMOVED AND REPLACED THE VENTILATED TEMPERATURE SENSOR (FWD) IAW AMM 21-61-06.  OPERATED PACK ON AUTO IAW AMM 21-51-00.  OPS CHECKED GOOD.  REMOVED AND REPLACED NR 2 PACK DISCHARGE PRESSURE SENSOR IAW AMM 21-51-24. OPS CHECKED GOOD.
